2 doctors weighed in:

I have had a mild headache for a day now. Is it okay to take a panadol (acetaminophen) while I am on oral isotretinoin? I have been on the medication for 10 days.

2 doctors weighed in
Dr. Victor Bonuel
Internal Medicine

In brief: It's OK to take it.

Follow up with your dr if symptoms worsen . Take care!

In brief: It's OK to take it.

Follow up with your dr if symptoms worsen . Take care!
Dr. Victor Bonuel
Dr. Victor Bonuel
Thank
Dr. Monib Zirvi
Dermatology

In brief: Talk to doctor

You can try the panadol (acetaminophen) for the headache, but if the headache does not improve, you need to let the prescribing doctor know.
One potentially serious side effect of Isotretinoin is pseudotumor cerebri which causes severe headaches by increasing pressure in the brain. This can be diagnosed by an ophthalmologist by looking at the retina in the eye.

In brief: Talk to doctor

You can try the panadol (acetaminophen) for the headache, but if the headache does not improve, you need to let the prescribing doctor know.
One potentially serious side effect of Isotretinoin is pseudotumor cerebri which causes severe headaches by increasing pressure in the brain. This can be diagnosed by an ophthalmologist by looking at the retina in the eye.
Dr. Monib Zirvi
Dr. Monib Zirvi
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors